Some theorems and remarks on interpolation

Erdős Pál: Some theorems and remarks on interpolation. In: Acta scientiarum mathematicarum, (12) A. pp. 11-17. (1950)

[thumbnail of math_012_pars_a_011-017.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 12
Number: A
ISSN: 0001-6969
Page Range: pp. 11-17
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 11:49

Actions (login required)

View Item View Item